# SDR 2022FA0000277

- Difficulty date: February 1, 2022
- Submitted: June 6, 2022
- Operation: General aviation
- Aircraft: N35CM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636708
- Aircraft time: 202 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Component: Nose Landing Ge
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR COLLAPSED ON ROLL OUT AFTER LANDING, AIRPORT PERSONNEL FOUND A BROKEN BOLT THAT HOLDS THE GEAR IN PLACE.
